# SDR 99FDEA00117

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65183268
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0620 015 - BULGING SKIN JUST BELOW LOWER FWD CORNER OR AFT LAV SERVICE DOOR BETWEEN BS 1166 AND 1183 AT STR 22L.  REPAIRED SKIN AT BS 1166-1183  STR 19-26L PER EA FEDEX 7-5330-44712.
